# SDR REXA2016081401554

- Difficulty date: August 14, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 19,784 hours, 12,700 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MISSING FLOOR EMERGENCY LIGHT ON SEAT 12 CD.  REINSTALLED THE EMERGENCY LIGHT IAW AMM 28-11-01. NO FURTHER DEFECTS NOTED.
